# SDR DALA1029590656

- Difficulty date: October 22, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 67,445 hours, 31,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE FIRST CLASS IN-SEAT EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE REPLACED A BAD FUSE IN THE BATTERY PACK PER AMM.  OPERATIONALCHECK WAS NORMAL.  (2010-D1278) (DL757102941)
